Publication
Title
Fuzzy neighborhood convergence spaces
Author
Language
English
Source (journal)
Fuzzy sets and systems: an international journal of soft computing and intelligent. - Amsterdam
Publication
Amsterdam : 1995
ISSN
0165-0114
Volume/pages
76(1995), p. 395-406
ISI
A1995TK18500011
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 22.04.2017
To cite this reference